Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Nausea at night for the past two nights...possibly from my GERD?
An_248328 posted:
I was given Zantac by my doctor in August to try for my possible GERD, which did help. After two weeks, I stopped using it since I felt better. Last week unfortunately, I started getting symptoms of GERD again. I thought I was just getting sick, so my mom told me to start my Zantac again since it was probably the GERD. So I've been taking it for a couple days now and it has helped with most of the GERD symptoms. But....yesterday and today, I've been getting extreme nausea only at night. It might be from not eating enough during the day, but I'm wondering if it's something I should be worried about? Does anyone else get nausea only at night from GERD? If not, should I got to my doctor about it or see what happens? Thank you!

Helpful Tips

Gas, leaks, fecal farts and possible aggravating causes
I have the same problem, and it drives me nuts because it comes and goes, so really hard to figure cause and effect. BUT my new GI says he ... More
Was this Helpful?
6 of 6 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website